# SDR KCSA2018070305

- Difficulty date: July 3, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 90,442 hours, 15,598 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE WHEEL WELL. PERFORMED FIRE WARNING SYSTEM TEST IAW AMM 26-17-00. TEST PASS. NO DEFECTS NOTED.
